# SDR QXEA200603227

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,806 hours, 27,089 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0258
- Condition: Defective
- Location: Nr 1 And 2
- Part time: 382 hours, 546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2070, RETURNED TO GATE.  LARGE VIBRATION AND SHUTTER WHEN BRAKES APPLIED.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 MAIN BRAKES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
